# SDR HALA0700426

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,434 hours, 4,167 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400542
- Part serial: 7081139
- Condition: Malfunctioned
- Part time: 37,619 hours, 7,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FIRST OFFICERS AIRSPEED IND INSTRUMENT AND EFIS A/S MACH INDICATOR WENT OVERSPEED AT CRUZ ALT 35000 ALSO F/O'S ALTIMETER CLIMBED 600'.  SWITCHED F/O'S AIR DATA SOURCE SELECTOR TO ALTERNATE POSITION.  T/S PER FIM 34-12-00 FIG 109.  TEST OF RIGHT ADC NORMAL.  NO FAULTS TEST OF LEFT ADC NORMAL.  NO FAULTS.  INSPECTED F/O PITOT PROBES AND LINES.  NO FAULTS.  NO EXT SENSOR FAULTS ON EITHER ADC PERFMD MCDP LAST FLT AND NR 30 TEST NO FLTS.  REMOVED AND REPLACED F/O'S ADC PER AMM 34-12-01-006, TEST 30, NO FLTS.
